# SDR SWIA202265973

- Difficulty date: June 28, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 48,122 hours, 41,247 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE CP 25064700-1 FOR ORIGINAL DISCREPANCY. CRACK ON RH COCKPIT WINDSHIELD/WINDOW SIDE POST (P/N 601R33223-2) REQUIRES REPAIR/REPLACEMENT. FORM M-337 HAS BEEN INITIATED.THIS IS CLASSIFIED AS A MAJOR REPAIR.   (FILED CLOSED)    REMOVED AND REPLACED RHS WIDSHIELD AND WINDOW SIDE POST WORK PERFORMED BY MHIRJ MRT PERSONNEL  IN REFERENCE TO SRM 53-11-35,SRM 51-42-21 AND  DWG 60R33223 J 601R DWG AP-BA. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED FORM M-337 ADJUSTED BOLT HOLES ON RH SIDE POST IN REFERENCE TO DWG 60R33223 J 601R DWG AP-BA SEE CP 25091491 FOR INSTALLATION OF  RHS SIDE POST LOWER FITTING. SEE CP 25096637 FOR PRESSURIZATION CHECK.
